# SDR ASOA201909085099

- Difficulty date: September 8, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 46,190 hours, 35,815 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY FLOOR PROXIMITY STRIP LIGHT BY WING EMERGENCY EXIT INOP. MX REPAIRED EMERGENCY STRIP BROKEN WIRE AND PERFORMED OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
